# SDR ZW0A0107303

- Difficulty date: August 22, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N926TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49356
- Aircraft time: 38,822 hours, 29,551 cycles
- Engine: Pwa JT8D219
- Engine time: 25,859 hours, 12,658 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Stud
- Condition: Backed Out
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

EXPERIENCED AN OIL LOSS ON THE NUMBER 1 ENGINE.  SHUT DOWN THE ENGINE AND LANDED AT IND. FOUND OIL FILTER HOUSING STUDS HAD PULLED OUT.  WAS NECESSARY TO REPLACE THE ENGINE DUE TO THE TIME THE ENGINE HAD RUN WITH NO OIL. CHECK-C 8-29-00 STL.
